# SDR SWAA113000

- Difficulty date: April 20, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 15,821 hours, 9,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER LOOSE AT L1 DOOR.  REMOVED AND REPLACED COVER PER MM.
